Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Approximation of Infinite Boundary Condition and Its Application to Finite Element Methods

Approximation of Infinite Boundary Condition and Its Application to Finite Element Methods

Year:    1985

Journal of Computational Mathematics, Vol. 3 (1985), Iss. 2 : pp. 179–192

Abstract

The exterior boundary value problems of Laplace equation and linear elastic equations are considered. A series of approximate infinite boundary conditions are given. Then the original problem is reduced to a boundary value problem on a bounded domain. The finite element approximation of this problem and its error estimate are obtained. Finally, a numerical example shows that this method is very effective.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/1985-JCM-9615

Journal of Computational Mathematics, Vol. 3 (1985), Iss. 2 : pp. 179–192

Published online:    1985-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    14

Keywords: